The state of a bounded linear operator on a non-Archimedian normed space.
Journal für die reine und angewandte Mathematik, Tome 229 (1968), pp. 155-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1968__229_150839,
author = {Robert L. Ellis},
title = {The state of a bounded linear operator on a {non-Archimedian} normed space.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {155--162},
year = {1968},
volume = {229},
zbl = {0161.34402},
url = {http://geodesic.mathdoc.fr/item/JRAM_1968__229_150839/}
}
Robert L. Ellis. The state of a bounded linear operator on a non-Archimedian normed space.. Journal für die reine und angewandte Mathematik, Tome 229 (1968), pp. 155-162. http://geodesic.mathdoc.fr/item/JRAM_1968__229_150839/